# SDR C2XA09RI015

- Difficulty date: January 20, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 18,828 hours, 14,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: 7337041511
- Condition: Faulty
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2152 - EWR - FLIGHT CREW REPORTED SMOKE AND SMELL IN THE GALLEY AREA AND LIGHTS FLICKERING.  EWR MX REMOVED AND REPLACED GALLEY LIGHT CONTROL MODULE AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO FLIGHT.
